A member asked:

I have switched from nuva ring to oral bc and am now have a full blown period passing clots. heavy period x 1week. how to stop bleed ?!

A doctor has provided 1 answer
Dr. Mary David answered

Specializes in Obstetrics and Gynecology

It depends on why u r having the prolonged bleeding. If it is just due to the change from the Nuvaring to pills, just keep taking the pills and it should get better as your body adjusts to the change which can take as much as 3 cycles.If it is something else such as an infection, another medication, a polyp, or not taking the pill right, that particular problem will need to be addressed.C your doc

Answered Apr 8, 2015

3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...